# SDR COMA2010112950246

- Difficulty date: November 15, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 27,048 hours, 23,761 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0656
- Condition: Failed
- Location: Mlg
- Part time: 15,384 hours, 12,610 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO XNA RECEIVED GEAR DISAGREE WARNING MSG.  BOTH MLG INDICATED UP, NLG INDICATED DOWN.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED MLG SELECTOR VALVE.
